# SDR AUS20011451

- Difficulty date: June 11, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE HP TURBINE BLADES (6OFF) DAMAGED.
